Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 146758, 15 pages
Research Article

Unital Compact Homomorphisms between Extended Analytic Lipschitz Algebras

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 22 May 2011; Accepted 10 August 2011

Academic Editor: Malisa R. Zizovic

Copyright © 2011 Davood Alimohammadi and Maliheh Mayghani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Davood Alimohammadi and Maliheh Mayghani, “Unital Compact Homomorphisms between Extended Analytic Lipschitz Algebras,” Abstract and Applied Analysis, vol. 2011, Article ID 146758, 15 pages, 2011. doi:10.1155/2011/146758